Excedrin Tablets
Excedrin Tablets

Excedrin Tablets

SKU
OTC811924
Excedrin: 500 mg Acetaminophen plus 65 mg Caffeine Excedrin Tension Headache Caplets, 24/Bottle
$11.50

Out of Stock

Notify me when this product is in stock

  • Quickly relieves tension headaches with pain in the neck and shoulders
  • Contains both acetaminophen and caffeine, a trusted formulation for headache relief
  • Aspirin-free
More Information
Catalog Number 1713
Medicare covered No
Average Rating 0
PF Code PF193559
Brand Medline